Medication For Itchy Red Rashes To Swelling?

Illustration of Medication For Itchy Red Rashes To Swelling?
Illustration: Medication For Itchy Red Rashes To Swelling? Bing

Afternoon. At first I had tinea versicolor, after being given ketoconazole ointment there was an itchy part and I scratched it, then a red rash appeared. After I went to the health center, I was given ketoconazole tablets. After 2 drinks, the red rash became swollen and felt hot. But white “panunya gradually disappear. How is it?

1 Answer:

Hi Mandaaa,

Thank you for asking HealthReplies.com.

Panu (tinea versicolor) is a skin infection caused by a fungus. This condition is characterized by the appearance of a reddish scaly rash that is paler in the middle and feels itchy. Itching generally gets worse when your skin is sweaty or exposed to excessive moisture.

Panu usually appears in people whose body hygiene is not well maintained. In addition, excessive sweat production can also trigger this. Panu can be very easily transmitted from sufferers to others, either through direct or indirect physical contact. Therefore, handling is very important to do in order to minimize the spread and transmission.

Because the cause of the infection is a fungus, the definitive treatment for tinea versicolor is through the administration of antifungal drugs. This drug is usually given topically (ointment) or it can be orally (drinking). The appearance of a red rash after scratching tinea versicolor may be caused by irritation. While the swelling and burning sensation that appears in the panu could be a sign that you are allergic to the drug given.

Even though the phlegm rash has faded, if you still have swelling and burning sensation in your tinea versicolor, you should still check your complaints back to your doctor. That way, you can also evaluate possible causes other than tinea versicolor, which sometimes have the same clinical manifestations but are treated. certainly different, for example contact dermatitis, pityriasis alba, vitiligo, psoriasis, seborrheic dermatitis, and so on.

In the meantime, in addition to using the drug as directed by your doctor, you should not scratch or touch your tinea versicolor too much. Take a shower diligently and dry yourself well before getting dressed. Wear dry, sweat-wicking clothing. Do not exchange clothes or towels with other people to reduce the risk of transmission.

Hope it helps ya..

dr. Nadia Nurotul Fuadah

: by

Related Question

Eyes Like Being Hit By A Camera Flash When Blinking?

Eyes Like Being Hit By A Camera Flash When Blinking?

(1 year ago)

Afternoon doctor, want to ask .. I have a problem with the eye, when it is blinking sometimes there is a light passing in front of the eye (bright yellow like a camera flash that i...

Can Low Hb Affect The Menstrual Cycle?

Can Low Hb Affect The Menstrual Cycle?

(10 months ago)

My asalmulaikum is late in my menstruation because I am having anemia hb 6.6 is low hb the cause of late menstruation remembering me also now such as pancrwatitis and acute gastric...

HB Is Low?

HB Is Low?

(1 year ago)

Dear...

Leave a Reply

Your email address will not be published. Required fields are marked *